Two general fixed point theorems for a sequence of mappings satisfying implicit relations in Gp - metric spaces

Authors

  • Valeriu Popa Vasile Alecsandri University of Bacau
  • Alina-Mihaela Patriciu "Dunarea de Jos" University of Galati

DOI:

https://doi.org/10.4995/agt.2015.3830

Keywords:

Gp - complete metric space, sequence of mappings, fixed point, implicit relation

Abstract

In this paper, two general fixed point theorem for a sequence of mappings satisfying implicit relations in Gp - complete metric spaces are proved.

Downloads

Download data is not yet available.

Author Biography

Alina-Mihaela Patriciu, "Dunarea de Jos" University of Galati

Department of Mathematics and Computer Sciences, Faculty of Sciences and Environment

References

M. Abbas, T. Nazir and S. Radenovic, Some periodic point results in generalized metric spaces, Appl. Math. Comput. 217 (2010), 4084-4099. https://doi.org/10.1016/j.amc.2010.10.026

T. Abdeljawad, E. Karapinar and K. Tas, Existence and uniqueness of common fixed points on partial metric spaces, Applied Math. Lett. 24 (11) (2011), 1894-1899. https://doi.org/10.1016/j.aml.2011.05.013

I. Altun, F. Sola and H. Simsek, Generalized contractive principle on partial metric spaces, Topology Appl. 157 (18) (2010), 2778-2785. https://doi.org/10.1016/j.topol.2010.08.017

H. Aydi, E. Karapinar and P. Salimi, Some fixed point results in Gp - metric spaces, J. Appl. Math. (2012), Article ID 891713. https://doi.org/10.1186/1687-1812-2012-26

M. A. Barakat and A. M. Zidan, A common fixed point theorem for weak contractive maps in Gp - metric spaces, J. Egyptean Math. Soc. (2014), https://doi.org/10.1016/j.joems.2014.06.008

N. Bilgili, E. Karapinar and P. Salimi, Fixed point theorems for generalized contractions on Gp - metric spaces, J. Ineq. Appl. (2013), 2013:39. https://doi.org/10.1186/1029-242X-2013-39

R. Chi, E. Karapinar and T. D. Than, A generalized contraction principle in partial metric spaces, Math. Comput. Modelling 55 (5 - 6) (2012), 1673-1681. https://doi.org/10.1016/j.mcm.2011.11.005

B. C. Dhage, Generalized metric spaces and mappings with fixed point, Bull. Calcutta Math. Soc. 8 (1992), 329-336.

B. C. Dhage, Generalized metric spaces and topological structures, I, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. 46 (2000), 3-24.

Z. Kadelburg, H. K. Nashine and S. Radanovic, Fixed point results under various contractive conditions in partial metric spaces, RACSAM 10 (2013), 241-256. https://doi.org/10.1007/s13398-012-0066-6

E. Karapinar and I. M. Erhan, Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett. 24 (11) (2011), 1894-1899. https://doi.org/10.1016/j.aml.2011.05.013

D. S. Kaushal and S. S. Pagey, Some results of fixed point theorems on complete G - metric spaces, South Asian J. Math. 2 (4) (2014), 318-324.

S. Matthews, Partial metric topology and applications, Proc. 8th Summer Conf. General Topology and Applications, Ann. New York Acad. Sci. 728 (1994), 183-197. https://doi.org/10.1111/j.1749-6632.1994.tb44144.x

G. Meena and D. Nema, Common fixed point theorem for a sequence of mappings in G - metric spaces, Intern. J. Math. Computer Research 2, 5 (2014), 403-407.

S. K. Mohanta, Some fixed point theorems in G - metric spaces, An. Stiint. Univ. Ovidius, Constanta. Ser. Mat. 20 (1) (2012), 285-306. https://doi.org/10.2478/v10309-012-0019-2

Z. Mustafa and B. Sims, Some remarks concerning D - metric spaces, Proc. Conf. Fixed Point Theory Appl., Valencia (Spain) (2003), 189-198.

Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2) (2006), 289-297.

Z. Mustafa, H. Obiedat, and F. Awawdeh, Some fixed point theorem for mapping on complete G - metric spaces, Fixed Point Theory Appl. (2008), Article ID 189870. https://doi.org/10.1155/2008/189870

Z. Mustafa and B. Sims, Fixed point theorems for contractive mappings in complete G - metric spaces, Fixed Point Theory Appl. (2009), Article ID 917175. https://doi.org/10.1155/2009/917175

Z. Mustafa, W. Shatanawi and M. Bataineh, Existence of fixed point results in G - metric spaces, Intern. J. Math. Math. Sci. (2009), Article ID 283028. https://doi.org/10.1155/2009/283028

Z. Mustafa and H. Obiedat, A fixed point theorem of Reich in G - metric spaces, Cubo. A Math. J. 12 (1) (2010), 83-93. https://doi.org/10.4067/S0719-06462010000100008

Z. Mustafa, M. Khandagji and W. Shatanawi, Fixed point results on complete G - metric spaces, St. Sci. Math. Hungarica 48 (3) (2011), 304-319. https://doi.org/10.1556/sscmath.48.2011.3.1170

V. Popa, Fixed point theorems for implicit contractive mappings, St. Cerc. Stiint.. Ser. Mat. 7 (1997), 129-133.

V. Popa, Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstr. Math. 32 (1) (1999), 157-163. https://doi.org/10.1515/dema-1999-0117

V. Popa, A general fixed point theorem for several mappings in G - metric spaces, Sci. Stud. Res. Ser. Math. Inform. 21 (1) (2011), 205-214.

V. Popa and A.-M. Patriciu, Two general fixed point theorems for pairs of weakly compatible mappings in G - metric spaces, Novi Sad J. Math. 42, 2 (2013), 49-60.

V. Popa and A.-M. Patriciu, A general fixed point theorem for mappings satisfying an phi - implicit relation in complete G - metric spaces, Gazi Univ. J. Sci. 25 (2) (2012), 403-408. https://doi.org/10.1007/s10013-013-0020-8

V. Popa and A.-M. Patriciu, A general fixed point theorem for pair of weakly compatible mappings in G - metric spaces, J. Nonlinear Sci. Appl. 5 (2) (2012), 151-160. https://doi.org/10.22436/jnsa.005.02.08

V. Popa and A.-M. Patriciu, Fixed point theorems for mappings satisfying an implicit relation in complete G - metric spaces, Bul. Instit. Politehn. Iasi 50 (63), Ser. Mat. Mec. Teor. Fiz., 2 (2013), 97-123. https://doi.org/10.1007/s10013-013-0020-8

W. Shatanawi, Fixed point theory for contractive mappings satisfying - maps in G - metric spaces, Fixed Point Theory Appl. (2010), Article ID 181650. https://doi.org/10.1155/2010/181650

W. Shatanawi, Common fixed point results for self - maps in G - metric spaces, Mat. Vesnik. 65 (2) (2013), 143-150. https://doi.org/10.1186/1687-1812-2013-60

W. Shatanawi and M. Postolache, Some fixed point results for a G - weak contraction in G - metric spaces, Abstr. Appl. Anal. (2012), Article ID 815870. https://doi.org/10.1186/1687-1812-2012-165

W. Shatanawi, S. Chauhan, M. Postolache, N. Abbas amd S. Radenovic, Common fixed point for contractive mappings in G - metric spaces, J. Adv. Math. Stud. 6 (1) (2013), 53-72. https://doi.org/10.1186/1687-1812-2013-60

R. Srivastava, S. Agrawal, R. Bhardwaj and R. Vardava, Fixed point theorems in complete G - metric spaces, South Asian J. Math. 2 (2) (2013), 167-174.

R. K. Vats, S. Kumar and V. Sihang, Fixed point theorems in complete G - metric spaces, Fasc. Math. 47 (2011), 127-139.

C. Vetro and F. Vetro, Common fixed points of mappings satisfying implicit relations in partial metric spaces, J. Nonlinear Sci. Appl. 6 (2013), 152-161. https://doi.org/10.22436/jnsa.006.03.01

M. R. A. Zand and A. N. Nezhad, A generalization of partial metric spaces, J. Contemporary Appl. Math. 1 (1) (2011), 86-93.

Downloads

Published

2015-10-01

How to Cite

[1]
V. Popa and A.-M. Patriciu, “Two general fixed point theorems for a sequence of mappings satisfying implicit relations in Gp - metric spaces”, Appl. Gen. Topol., vol. 16, no. 2, pp. 225–231, Oct. 2015.

Issue

Section

Articles